# SDR QXEA200801809

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 167-169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT INBOARD SEAT TRACK NR 12 HAS PITTING AT APPROXIMATELY STA 167.00 TO 169.00.  BLENDED OUT PITTING, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  RESTORED ALODINE TREATMENT TO BLENDED AREA.
